# SDR MASA200300473

- Difficulty date: December 3, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 5,012 hours, 4,805 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2794 PHL-YUL, FLAP FAIL CAUTION MSG ON DESENT CONTRACT MX PERFORMED MAINT PROCEDURE PART A OF AD 98-20-01.  SYSTEM RESET AND FLAPS OPERATED NORMAL.
